PDA

View Full Version : possible side effect... blood vessels in eyes



Optimistic
08-07-2011, 01:54 PM
Has anyone ever heard or experienced broken blood vessels in one of their eyes while on phase 2?
Not sure if this is a random experience or related to hcg injections.

HCG4me
09-13-2012, 06:54 PM
Hi - I just saw your thread. I just finished my first round of 200mg/day HCG shots from a compounding lab in CA. After the 3rd day my left eye went entirely red. In fact I saw an eye doctor because I got scared but he said all was ok and gave me some eye drops that took the red out. About a week later I bent down and felt something funny in that same eye and it got bloodshot again. Went away 2 days later w/eye drops but I recall saying to my spouse if it may be caused by the HCG shots. I have/had high blood pressure and am insulin resistant, both perhap due to being 70 lbs overweight. I also wound up with odd heart beats/flutters and am having that checked out in a few weeks. I called the compounding lab and asked how they ensure the hcg is pure, and they said they get signed papers from whomever THEY get it from, and every so often they randomly take sample tests. My heart fluttering remided me of way back when they had the phen-phen scare (I never took that). Hopefully it was pure HCG I was given as I paid a lot for it and was under a doctors care.

hcgezdrops
09-21-2012, 10:05 PM
Oh wow that's really scary. Never heard of blood shot eyes due to hcg diet. I heard hair loss and palpitation due to fatigue or caused by sugar rush but not blood shot eyes. Hope everythin's Ok now with you both. :rolleyes: